Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 19, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 26, 2016, 3:00 PM CDT for Coles County, Moultrie County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 3:00 PM CDT (20:00 UTC)
- Expired
- Apr 26, 2016, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coles County, IL, Moultrie County, IL
The radar
The Lincoln radar (KILX), 93 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
947
WUUS53 KILX 262000
SVRILX
ILC029-139-262045-
/O.NEW.KILX.SV.W.0019.160426T2000Z-160426T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COLES COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
* UNTIL 345 PM CDT
* AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SULLIVAN...
MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MATTOON...SULLIVAN...ALLENVILLE...COLES AND KIRKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3948 8860 3951 8863 3951 8864 3952 8864
3952 8868 3959 8871 3966 8847 3965 8847
3965 8844 3949 8839
TIME...MOT...LOC 1959Z 250DEG 11KT 3956 8860
HAIL...1.00IN
WIND...60MPH
$$
ONTON2 follow-up statements
337
WWUS53 KILX 262002
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT TUE APR 26 2016
ILC029-139-262045-
/O.CON.KILX.SV.W.0019.000000T0000Z-160426T2045Z/
COLES-MOULTRIE-
302 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WEST CENTRAL COLES AND SOUTHEASTERN MOULTRIE COUNTIES...
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SULLIVAN...
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MATTOON...SULLIVAN...ALLENVILLE...COLES AND KIRKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3948 8860 3951 8863 3951 8864 3952 8864
3952 8868 3959 8871 3966 8847 3965 8847
3965 8844 3949 8839
TIME...MOT...LOC 2001Z 250DEG 11KT 3956 8859
HAIL...1.00IN
WIND...60MPH
$$
ONTON776
WWUS53 KILX 262045
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
345 PM CDT TUE APR 26 2016
ILC029-139-262055-
/O.EXP.KILX.SV.W.0019.000000T0000Z-160426T2045Z/
COLES-MOULTRIE-
345 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLES AND
SOUTHEASTERN MOULTRIE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FOR EAST CENTRAL ILLINOIS.
LAT...LON 3948 8860 3951 8863 3951 8864 3952 8864
3952 8868 3959 8871 3966 8847 3965 8847
3965 8844 3949 8839
TIME...MOT...LOC 2045Z 250DEG 11KT 3956 8859
$$
ONTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:43 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 26, 2:43 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 243 PM CDT TUE APR 26 2016 .SHORT TERM...(Tonight) ISSUED AT 243 PM CDT Tue Apr 26 2016 A cold front near I-72 will accelerate southward across southeast IL by early this evening. Large MCS over central/ne MO and western IL (west of PIA and SPI) will spread widespread showers and scattered thundestorms eastward across central and east central/southeast IL rest of this afternoon and then diminish and past east into IN by early evening. Strongest part of line is a bow echo moving toward St Louis metro and areas south, and to track eastward aross southern IL. Severe thunderstorm watch til 7 pm for Scott, Morgan, Sangamon, Christian, Shelby, Effingham and Clay counties. Isolated to scattered showers/thunderstorms recently develop ahead of MCS in moderaterly unstable warm sector south of I-72 with Capes 2000-2600 J/kg. Bulk shear is 30-38 kts so a few of these thunderstorms could become strong to even severe with damaging winds and large hail. Brunt of CWA should be dry by mid evening, but this will be short lived. 999 mb surface low pressure over central KS to deepen to 993 mb as it moves into southeast Nebraska by Wed morning and pulls frontal boundary back northeast toward southwest IL. Showers and scattered thunderstorms to spread ne into central and southeast IL overnight especially late tonight into Wed. Lows tonight range from around 50F from Peoria and Bloomington north to around 60F in southeast IL from I-70 south. && .LONG TERM...(Wednesday through Tuesday) ISSUED AT 243 PM CDT Tue Apr 26 2016 Energy rounding base of upper-level low centered over central Rockies will be our next weather maker starting early Wednesday. While this system will bring periods of showers/storms to the area into Thursday, the severe threat should stay south of the area given mainly sub 1000 j/kg CAPE values, and modest bulk shear values (30- 35 kts). A lull in the rainfall threat is anticipated later Thursday into Friday as Wednesday's system departs, and as southwestern U.S. troffing reloads. The next in our recent series of disturbances will arrive for the weekend, along with a renewed threat of showers/storms. While there are still differences in the details of the weekend system, it is still looking wet overall. The slow moving weekend system will depart by early next week, bringing another lull in the rainfall. Temperatures will trend downward heading into midweek, but still hang near seasonal normals. So, it appears we have seen the last of the 80 degree highs for at least a week or two. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1259 PM CDT Tue Apr 26 2016 Major adjustments to earlier forecasts with large MCS over central/ne MO, southeast IA and west central IL tracking ESE across central IL during this afternoon. This MCS is tracking further northward and quicker than earlier forecasted by high res models. Thunderstorms with MVFR conditions will be possible during mid and late afternoon and exiting ESE of DEC and CMI by 00Z/7 pm. SPC keeps the threat of severe storms sw of SPI this afternoon as a strong to severe bowing line heading east toward St Louis metro and to affect areas south of SPI and DEC during mid and late afternoon. Low stratus deck of cloud from 500-1500 ft over northern IL north of I-80 could be advected southward into central IL overnight into Wed morning on increasing ne winds behind a cold front that is currently near I-72. Cold front projected to track into southeast IL late this afternoon and early evening. Currently have fairly light and variably winds over central IL and these winds to become NE and increase to 10-16 kts and gusts of 18-23 kts later tonight into Wed morning as winds veer east. Another area of showers and thunderstorms to spread ne into central IL later tonight and especially Wed morning with MVFR conditions prevailing and possibly even IFR. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...07 LONG TERM...BAK AVIATION...07
Hazardous weather outlook, Apr 26, 11:39 AM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1139 AM CDT TUE APR 26 2016 ILZ027>031-036>038-271100- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1139 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT ESPECIALLY SOUTH OF I-74. AT THIS TIME IT APPEARS ANY THREAT FOR SEVERE WEATHER WILL BE SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY INTO EARLY THURSDAY. ALTHOUGH THE GREATER THREAT FOR ORGANIZED SEVERE WEATHER APPEARS TO BE TO OUR SOUTH...A FEW OF THE THUNDERSTORMS ON WEDNESDAY MAY BE CAPABLE OF PRODUCING HAIL. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS BEGINNING FRIDAY NIGHT...AND CONTINUING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040>042-047>052-271100- CASS-CHRISTIAN-LOGAN-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 1139 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON ALONG A COLD FRONT NEAR I-74 PRESSING SOUTHWARD. IT APPEARS THE BETTER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE SOUTH OF OUR AREA. THE THUNDERSTORM CHANCES WILL CONTINUE TONIGHT ACROSS THE AREA. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WAVE OF SHOWERS AND THUNDERSTORM IS EXPECTED AGAIN WEDNESDAY INTO EARLY THURSDAY. ALTHOUGH THE GREATER THREAT FOR ORGANIZED SEVERE WEATHER APPEARS TO BE JUST TO OUR SOUTH...A FEW OF THE THUNDERSTORMS ON WEDNESDAY MAY BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL.THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS BEGINNING FRIDAY NIGHT...AND CONTINUING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ043>046-053>057-061>063-271100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-MACON- MOULTRIE-PIATT-SHELBY-VERMILION- 1139 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING MID AFTERNOON INTO EARLY EVENING ALONG A COLD FRONT NEAR I-72 PRESSING SOUTHWARD. IT APPEARS THE BETTER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE TO OUR SOUTH. THE THUNDERSTORM CHANCES WILL INCREASE AGAIN LATER TONIGHT ACROSS THE AREA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WAVE OF SHOWERS AND THUNDERSTORM IS EXPECTED WEDNESDAY INTO THURSDAY. AT THIS TIME IT APPEARS THE GREATER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE JUST TO OUR SOUTH...ALTHOUGH A FEW OF THE STORMS WEDNESDAY MAY PRODUCE GUSTY WINDS AND HAIL. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS BEGINNING LATE FRIDAY NIGHT...AND CONTINUING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-271100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1139 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH THE AREA LATE THIS AFTERNOON AND EARLY EVENING FROM THE NORTH. THUNDERSTORM CHANCES WILL INCREASE OVER THE AREA FROM MID AFTERNOON INTO EARLY EVENING. THERE IS A SLIGHT CHANCE OF SEVERE STORMS ESPECIALLY ALONG AND SOUTH OF AN EFFINGHAM TO ROBINSON LINE...WITH A FEW OF THE STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY RAINS. THUNDERSTORMS WILL AGAIN BE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER WAVE OF SHOWERS AND THUNDERSTORM IS EXPECTED WEDNESDAY INTO EARLY THURSDAY. AT THIS TIME IT APPEARS THE GREATER THREAT FOR ORGANIZED SEVERE WEATHER WILL BE JUST TO OUR SOUTH...ALTHOUGH A FEW OF THE STORMS WEDNESDAY MAY PRODUCE GUSTY WINDS AND HAIL. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS BEGINNING LATE FRIDAY NIGHT...AND CONTINUING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF I-70 FROM 2 TO 7 PM. 07
In the hours before
Special weather statement, Apr 26, 1:53 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
153 PM CDT TUE APR 26 2016
ILZ061-261930-
SHELBY-
153 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY COUNTY UNTIL
230 PM CDT...
AT 152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ASSUMPTION...OR 12 MILES NORTHWEST OF SHELBYVILLE...MOVING NORTHEAST
AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTERVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3949 8903 3959 8902 3966 8885 3965 8885
3949 8876 3945 8901
TIME...MOT...LOC 1852Z 246DEG 13KT 3953 8897
ONTONSpecial weather statement, Apr 26, 2:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT TUE APR 26 2016
ILZ054-262030-
MOULTRIE-
254 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOULTRIE COUNTY
UNTIL 330 PM CDT...
AT 254 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SULLIVAN...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SULLIVAN...ALLENVILLE AND KIRKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 3950 8862 3951 8864 3952 8864 3952 8868
3958 8871 3966 8848 3950 8847
TIME...MOT...LOC 1954Z 249DEG 11KT 3956 8861
ONTONLocal storm report, Apr 26, 2:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 2 S SULLIVAN 39.57N 88.61W
04/26/2016 E1.00 INCH MOULTRIE IL MESONET
SWOP REPORT
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 1:53 PM CDT | Special Weather Statement | ILX | Shelby | 37 min |
| Apr 26, 2:54 PM CDT | Special Weather Statement | ILX | Moultrie | 36 min |
| Apr 26, 3:32 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 24 min |
| Apr 26, 3:36 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 39 min |
| Apr 26, 4:08 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie | 3 hr |
| Apr 26, 4:14 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 29 min |
| Apr 26, 4:20 PM CDT | Flash Flood Warning | ILX | Edgar | 3 hr |
| Apr 26, 4:38 PM CDT | Special Weather Statement | ILX | Clay | 22 min |
| Apr 26, 5:14 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 46 min |
| Apr 26, 5:35 PM CDT | Special Weather Statement | ILX | Crawford | 40 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.